# SDR DL764061070

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 21,707 hours, 7,082 cycles
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY LIGHT INOP.  RELAMPED L3 LIGHT ASSY. ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
